# SDR UHLA201506300538

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 30,470 hours, 18,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Nut
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUST LOCK ON MAIN CABIN DOOR HARD TO DISENGAGE TO CLOSE MAIN CABIN DOOR.  TROUBLESHOT AND FOUND DOOR DAMPNER LOCK NUT LOOSE.  ADJUSTED DOOR DAMPNER IAW MM 52-11-27.  OPS CHECK SATISFACTORY.
